Fubini-griffiths-harris rigidity of homogeneous varieties

Published

Journal Article

Upper bounds on projective rigidity of each homogeneously embedded homogeneous variety are determined; and a new, invariant characterization of the Fubini forms is given. © 2012 The Author(s) 2012.

Full Text

Duke Authors

Cited Authors

  • Landsberg, JM; Robles, C

Published Date

  • April 17, 2013

Published In

Volume / Issue

  • 2013 / 7

Start / End Page

  • 1643 - 1664

Electronic International Standard Serial Number (EISSN)

  • 1687-0247

International Standard Serial Number (ISSN)

  • 1073-7928

Digital Object Identifier (DOI)

  • 10.1093/imrn/rns016

Citation Source

  • Scopus